# SDR LCQ39

- Difficulty date: January 19, 2005
- Submitted: January 19, 2005
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- Aircraft time: 67,911 hours, 50,634 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Doubler
- Condition: Debonded
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM TAB REPAIR DOUBLER DISBONDED ON RT SIDE.  S/O 152051, OPS 29865, ZONE 2B-3.
